I recently added in 25mg of seroquel to my venlafaxine 375mg and to begin with I was getting a good sleep. The past week has not been good for me with family issues so my anxiety rocketed. Is there anyway the seroquel could be making it worse ? I get off to sleep ok but am experiencing sweats and anxiety, headaches and racing thoughts. Should I put the seroquel up again as I have scope to go up to 150mg ? Or is this just reigniting my venlafaxine and a settling in period ? I just need to know if this almost nervousness will pass ?
Thank you so much
Effexor 375mg and Seroquel 25mg could it be making me more anxious ?
- 21 Mar 2017 by Mumof2
- 21 March 2017
- effexor, seroquel, depression, anxiety, obsessive compulsive disorder, generalized anxiety disorder, hot flashes, venlafaxine, anxiety and stress
It is possible that the Seroquel add to the Effexor could be 'reigniting' the Effexor. There is an interaction checker on this site at the top of page that you can check these two drugs together. I was on the 25 mg of seroquel for sleep but it caused high anxiety in the AM and I was too fatigued during the day. You can up your dose according to your doctors advise and see if you get past the side effects.
Hope it works out for you.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Aug 2010 • 5 answers
Posted 5 Dec 2015 • 5 answers
Posted 12 Jan 2016 • 4 answers
Posted 19 Feb 2016 • 4 answers
Has anyone else been on venlafaxine/Effexor for 23 years? I have been concerned about long term use?
Posted 9 Jun 2017 • 2 answers